Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 672167, 10 pages
http://dx.doi.org/10.1155/2014/672167
Research Article

Existence Results for a Coupled System of Nonlinear Fractional Hybrid Differential Equations with Homogeneous Boundary Conditions

1Department of Mathematics, University of Las Palmas de Gran Canaria, Campus de Tafira Baja, 35017 Las Palmas de Gran Canaria, Spain
2Department of Mathematics, Sciences Faculty for Girls, King Abdulaziz University, Jeddah, Saudi Arabia
3Department of Mathematics, Faculty of Science, Damanhour University, Damanhour, Egypt

Received 7 April 2014; Accepted 16 June 2014; Published 14 July 2014

Academic Editor: Ljubisa Kocinac

Copyright © 2014 Josefa Caballero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Josefa Caballero, Mohamed Abdalla Darwish, Kishin Sadarangani, and Wafa M. Shammakh, “Existence Results for a Coupled System of Nonlinear Fractional Hybrid Differential Equations with Homogeneous Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, Article ID 672167, 10 pages, 2014. https://doi.org/10.1155/2014/672167.